# SDR A6WA200540036

- Difficulty date: January 25, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 7,402 hours, 6,384 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS621 THROUGH 625.3 INTERCOSTAL AT STR 14R IS CRACKED IN RADIUS APPROXIMATELY 1.0 INCH.  FABRICATED INTERCOSTAL FROM S6144-3 7075 T62-050 INSTALLED IAW CRJ-200 SRM 51-42-06.  (M) (K)
